# SDR EGRA95108

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032027
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT REMOVED IN THE FIELD DUE TO PROBELM STARTS, BRUSHES FOUND WORN BEYOND LIMITS, REMOVED FOR OVERHAUL. REPLACED UNIT
